Quadratic integrals and factorization of linear operators

Blower, Gordon (1997) Quadratic integrals and factorization of linear operators. Journal of the London Mathematical Society, 56 (2). pp. 333-346. ISSN 0024-6107

Full text not available from this repository.

Abstract

We consider operators on the matrix-valued disc algebra. We show that any bounded linear operator T: A ⊗̄ script K → X to a Banach space X of cotype 2 induces a bounded operator Gv → X defined on some weighted Bergman space Gv on the unit disc. We give sufficient conditions on the weight v for the formal inclusion A ⊗̄ script K → Gv, to be 2-C*-summing. Decompositions of T with respect to operator-valued measures are obtained.

Item Type:
Journal Article
Journal or Publication Title:
Journal of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
136799
Deposited By:
Deposited On:
23 Sep 2019 08:40
Refereed?:
Yes
Published?:
Published
Last Modified:
19 Feb 2020 05:37